Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 7874061, 5 pages
http://dx.doi.org/10.1155/2016/7874061
Research Article

Approximation of Analytic Functions by Solutions of Cauchy-Euler Equation

Mathematics Section, College of Science and Technology, Hongik University, Sejong 30016, Republic of Korea

Received 2 November 2015; Accepted 15 May 2016

Academic Editor: Gestur Ólafsson

Copyright © 2016 Soon-Mo Jung. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate the approximation properties of a special class of twice continuously differentiable functions by solutions of the Cauchy-Euler equation.